| Model Number |
VTICM5_12.6 |
| Medical Device Problem Codes |
Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm5_12.6; -8.50/2.0/080 (sphere/cylinder/axis) implantable collamer lens was explanted.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional information: b5: the reporter indicated that a 12.6mm vticm5_12.6; -8.50/2.0/080 (sphere/cylinder/axis) implantable collamer lens was implanted on (b)(6) 2023.On (b)(6) 2023 the lens was exchanged for a longer length lens due to low vault.This resolved the problem.Cause of the event was a patient related factor.H6: 1494: off-label usage: acd was less than 3.0mm at the time of implantation.Claim# (b)(4).